# SDR UALA2011121406860

- Difficulty date: December 12, 2011
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 37,103 hours, 15,241 cycles
- Engine: Iae V2522A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unsecure
- Location: Seats 10 Abc
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEATS 10 ABC MASKS DROPPED ON LANDING.   CHECKD O2 GENERATOR, PIN IN PLACE AND NOT ACTIVATED.  REPACKED MASKS AND CLOSE DOOR. CHECKED LATCH FOR DEFECTS. PLACE TAPE OVER MODULE TO SECURE DOOR.
